# SDR 9701349760

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunction
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, DID NOT GET NOSE GEAR GREEN INDICATION ON GEAR EXTENSION.  RECYCLED GEAR WITHOUT GREEN INDICATION.  GEAR EXTENDED MANUALLY AND GREEN LIGHT ILLUMINATED.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATED GEAR WITH HYDRAULIC AND MANUAL EXTENSION SEVERAL TIMES, ALL INDICATIONS OK.  INSPECTED DOWN LOCK AND POSITION SWITCHES AND ALL CHECKED OK.
